# SDR CALA2017040400797

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 62,179 hours, 21,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  986.5 LBL 45 - RBL 29.8 FLOORBEAM HAS CORROSION IN SEVERAL AREAS.  REPAIRED IAW SRM 53-70-51, 51-40-02, 51-20-01, AND 51-10-02.
